# SDR DALA2025040802688

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 56,861 hours, 29,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DISC: EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. C/A: RESECURED PATHWAY LIGHT AT SEAT ROW 29D PER A319 AMM 33-51. OPS CHECKNORMAL. OK FOR SERVICE. (LP: 0897852)
